# SDR C77A2018092400000

- Difficulty date: September 24, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N632CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 12,331 hours, 27,922 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062620002
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON THE RT HORIZONTAL STABILIZER RIB 14 (TIP RIB), P/N 170-62620-002, (REF PHOTOS 1 AND 2 FOR TYPICAL CRACK DAMAGE). THE TYPICAL CRACK DAMAGE IS LOCATED AT THE AFT MOST FASTENER HOLE THAT ATTACHES THE RIB 14 TO THE RT HORIZONTAL STABILIZER UPPER SKIN, P/N 170-62726-016. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH AN ON-CONDITION PERMANENT REPAIR OF CRACK OR OTHER DAMAGE ON THE RT HORIZONTAL STABILIZER RIB 14 (TIP RIB), P/N 170-62620-002, BY REMOVING AND REPLACING THE DAMAGED PART. ACCOMPLISHED IN ACCORDANCE WITH THE DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 STANDARD PRACTICES. THIS EO HAS BEEN CLASSIFIED BY ENGINEERING AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.
